Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a jelly like brownish discharge 18 days after a medical abortion?

hi. good day! i had medical abortion last dec 19 2017, 3 months pregnant that time. i followed all the procedure, had cramps. bleeding and some big clots came up. 3 to 4 times big clots had passed my vagina. its been 18 days after medical abortion procedure, i am having a jelly brownish discharge. what could it be? is it normal. and now i am havng abdominal cramps. is my abortion complete? i am being frustrated now. please help. thank u
Wed, 23 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

In my opinion you abortionis complete.
You should do
-a complete blood count and
-an ultrasound to rule out any complication.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doc, i m 27 yrs old, i have baby girl 14 months old. i had medical abortion with mifeprostone 200 mg three tablets once in morning empty stomch...